I’m an overthinker. Honestly, it holds me back from much of what it is that I am meant to be doing. Ideas get locked in the execution. My mind spins a quick thought that I am often not even sure if I believe and the spinning takes over. I hate it. It is not always where I was. I used to be more outgoing and carefree with a stronger sense of trust. Right now I am a little lost.
I have to make a plan, as it is really making me act in ways that I am not proud of. I find myself doing things I normally wouldn’t do. And damn it, all of it is just not me and slowly chipping away at my personality. Beyond analysis paralysis. It is like I am willing crazy to happen and throwing myself into a different kind of anxiety.
It keeps me up at night. Sometimes I drink too much. I lose focus and don’t necessarily get things done. Well, not what I want to.
I’m trying to make a vow to try here. Hopefully this venue can be the host for some of my jackass thoughts. Maybe I can even keep a steady flow of some things that make me laugh. With the current state of things, I am frustrated, and a bit irritated with myself for letting things be the way that they are.
It’s time to laugh or cry. Normally I can be found laughing. Unfortunately, I have spent way too much of the last year crying.
What really sucks, is that at that moment when I finally decide, “Ok, I’m standing up. This is not going to happen anymore.” Someone plays a trick on me and makes me think that I’m missing something somewhere. Then, I sit back down again and wait for things to get better. I need to say, “Fuck you. You lie.” But in trying to save something, anything, I repeatedly give things a chance.
Anyway, while I know that I should have started this years ago … back when I was a bit more articulate, a bit more interesting, and actually had some shit going on. You get me now.
After an emergency room visit quite a few months ago, a doctor suggested that I stop taking some of the meds that I was on. He suggested this because he thought that perhaps after years of taking this medication I somehow randomly started having side effects causing numbness and tingling in my limbs. Foolishly he had me abruptly stop, even though I asked, “Shouldn’t I taper off?” In retrospect, the sudden stop could have caused some issues.
As of five days ago I have decided to start taking it again to see how that goes. Unfortunately, I was at a therapeutic dose of 300mgs a day … and it is a med that requires a VERY slow titration starting at 25mgs a day with small increases every two weeks. It’s going to take a little while.
Enough about all that. Going forward, the bulk of the content on this page will focus on me being the silly jackass that I am underneath all of this!